# SDR DALA2019122307482

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 47,940 hours, 24,435 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: E/E Bay Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3148 - ATO - AT APPROXIMATELY 60KTS DUE TO AFT AVIONICS DOOR OPEN INDICATION. / CORRECTIVE ACTION: DEFERRED DOOR INDICATION PER MEL 52-70-01N. ON RON, PERFORMED INSPECTION OF AVIONICS DOOR PER AMM. NTF.
